Li, R. and Liu, W.B. and Yan, N.N. (2007) A posteriori error estimates of recovery type for distributed convex optimal control problems. Journal of Scientific Computing, 33 (2). pp. 155-182. ISSN 0885-7474 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this paper, we derive a posteriori error estimates of recovery type, and present the superconvergence analysis for the finite element approximation of distributed convex optimal control problems. We provide a posteriori error estimates of recovery type for both the control and the state approximation, which are generally equivalent. Under some stronger assumptions, they are further shown to be asymptotically exact. Such estimates, which are apparently not available in the literature, can be used to construct adaptive finite element approximation schemes and as a reliability bound for the control problems. Numerical results demonstrating our theoretical results are also presented in this paper.
|Uncontrolled keywords:||distributed optimal control problems; finite element approximation; superconvergence; a posteriori error estimator|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Social Sciences > Kent Business School|
|Depositing User:||Suzanne Duffy|
|Date Deposited:||31 Mar 2008 17:52|
|Last Modified:||14 Jan 2010 14:07|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/2585 (The current URI for this page, for reference purposes)|
- Depositors only (login required):